# SDR AALA201904259019

- Difficulty date: April 19, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 15,883 hours, 7,622 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #7 RUDDER HINGE FITTING BEARING HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER AMM 55-36-41.
